# SDR SWAA2025120842249

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FED ESCAPE SLIDE AFT GIRT BAR FITTING.   TIGHTENED LOOSE FED ESCAPE SLIDE AFT GIRT BAR FITTING IAW AMM 25-66-02-400-801.
